Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 29, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Apr 22, 2012, 3:44 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2012, 3:44 PM CDT (20:44 UTC)
- Expired
- Apr 23, 2012, 9:54 AM CDT
- In force
- 18 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted, in the capitals the NWS used until 2016.
143 WHUS74 KLIX 222044 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 344 PM CDT SUN APR 22 2012 ...STRONG NORTHERLY WINDS WILL REDEVELOP TONIGHT... .A SURGE OF COOLER AIR WILL BRING INCREASED NORTHERLY WINDS AGAIN EARLY TONIGHT WHICH WILL LAST INTO MID MORNING ON MONDAY. GMZ530-230445- /O.NEW.KLIX.SC.Y.0029.120422T2044Z-120423T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS- 344 PM CDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. * WINDS...NORTHWEST TO NORTH 20 TO 25 KNOTS STARTING AROUND 7 PM. * WAVES...4 TO 5 FEET STARTING AROUND 7 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ534-230445- /O.EXB.KLIX.SC.Y.0028.000000T0000Z-120423T1500Z/ LAKE BORGNE- 344 PM CDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. * WINDS...NORTH WINDS OF 20 TO 30 KNOTS WITH A FEW GUSTS NEAR 35 KNOTS TONIGHT AND MONDAY MORNING. * WAVES...3 TO 5 FEET. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ532-536-538-550-552-555-557-570-572-575-577-230445- /O.EXT.KLIX.SC.Y.0028.000000T0000Z-120423T1500Z/ MISSISSIPPI SOUND-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 344 PM CDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT MONDAY... * WINDS...NORTH WINDS OF 20 TO 30 KNOTS WITH A FEW GUSTS NEAR 35 KNOTS TONIGHT AND MONDAY MORNING. * WAVES/SEAS...WAVES OF 4 TO 6 FEET TODAY AND TONIGHT ACROSS THE SOUNDS. SEAS IN THE COASTAL WATERS WILL BE 4 TO 6 FEET OVER THE NEAR SHORE WATERS AND 6 TO 8 FEET IN THE WATERS BEYOND 20 NAUTICAL MILES FROM SHORE. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 22/TD
3 follow-up statements
404 WHUS74 KLIX 230205 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 905 PM CDT SUN APR 22 2012 ...STRONG NORTHERLY WINDS WILL REDEVELOP TONIGHT... .A SURGE OF COOLER AIR WILL BRING INCREASED NORTHERLY WINDS TONIGHT WHICH WILL LAST INTO MID MORNING ON MONDAY. GMZ532-534-536-538-550-552-555-557-570-572-575-577-231015- /O.CON.KLIX.SC.Y.0028.000000T0000Z-120423T1500Z/ MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 905 PM CDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... * WINDS...NORTH WINDS OF 20 TO 30 KNOTS WITH A FEW GUSTS NEAR 35 KNOTS TONIGHT AND MONDAY MORNING. * WAVES/SEAS...WAVES OF 4 TO 6 FEET TONIGHT ACROSS THE SOUNDS. SEAS IN THE COASTAL WATERS WILL BE 4 TO 6 FEET OVER THE NEAR SHORE WATERS AND 6 TO 8 FEET IN THE WATERS BEYOND 20 NAUTICAL MILES FROM SHORE. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-231015- /O.CON.KLIX.SC.Y.0029.000000T0000Z-120423T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS- 905 PM CDT SUN APR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... * WINDS...NORTHWEST TO NORTH 20 TO 25 KNOTS. * WAVES...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
859 WHUS74 KLIX 230900 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 400 AM CDT MON APR 23 2012 ...NORTHERLY WINDS WILL GRADUALLY EASE TODAY... .A SURGE OF COOLER AIR HAS BROUGHT INCREASED NORTHERLY WINDS WHICH WILL LAST INTO MID MORNING. GMZ532-534-536-538-550-552-555-557-570-572-575-577-231500- /O.CON.KLIX.SC.Y.0028.000000T0000Z-120423T1500Z/ MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 400 AM CDT MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...NORTH WINDS OF 20 TO 25 KNOTS WITH A FEW GUSTS NEAR 35 KNOTS THROUGH MID-MORNING. * WAVES/SEAS...WAVES OF 3 TO 4 FEET ACROSS THE SOUNDS. SEAS IN THE COASTAL WATERS WILL BE 4 TO 6 FEET OVER THE NEAR SHORE WATERS AND 6 TO 8 FEET IN THE WATERS BEYOND 20 NAUTICAL MILES FROM SHORE. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ530-231500- /O.CON.KLIX.SC.Y.0029.000000T0000Z-120423T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS- 400 AM CDT MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...NORTHWEST TO NORTH 20 TO 25 KNOTS WILL EASE TO NEAR 15 KNOTS BY MID-MORNING. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
920 WHUS74 KLIX 231454 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 954 AM CDT MON APR 23 2012 ...NORTHERLY WINDS WILL GRADUALLY EASE LATER TODAY... .A SURGE OF COOLER AIR HAS BROUGHT INCREASED NORTHERLY WINDS WHICH WILL LAST THROUGH THE MORNING. GMZ530-231600- /O.CAN.KLIX.SC.Y.0029.000000T0000Z-120423T1500Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS- 954 AM CDT MON APR 23 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ532-534-536-538-550-552-555-557-570-572-575-577-231800- /O.EXT.KLIX.SC.Y.0028.000000T0000Z-120423T1800Z/ MISSISSIPPI SOUND-LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 954 AM CDT MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...NORTH WINDS OF 20 TO 25 KNOTS WITH A FEW GUSTS NEAR 35 KNOTS THROUGH MID-MORNING. * WAVES/SEAS...WAVES OF 3 TO 4 FEET ACROSS THE SOUNDS. SEAS IN THE COASTAL WATERS WILL BE 4 TO 6 FEET OVER THE NEAR SHORE WATERS AND 6 TO 8 FEET IN THE WATERS BEYOND 20 NAUTICAL MILES FROM SHORE. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 12:47 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Apr 22, 12:47 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1247 PM CDT SUN APR 22 2012
.AVIATION...
STRONG HIGH PRESSURE CONTINUES TO BUILD INTO THE AREA. ANOTHER
UPPER LEVEL TROUGH WILL MOVE THROUGH TONIGHT WHICH WILL REINFORCE
THE SURFACE HIGH. THIS WILL CAUSE NORTH WINDS TO BACK TO NORTHWEST
AND INCREASE DURING THE OVERNIGHT HOURS AND CONTINUE INTO MONDAY.
CEILINGS WILL BE UNLIMITED AND VISIBILITY WILL BE UNRESTRICTED
TODAY THROUGH MONDAY.
&&
.PREV DISCUSSION... /ISSUED 759 AM CDT SUN APR 22 2012/
UPDATE...
..SOUNDING DISCUSSION...
NO PROBLEMS WITH THE FLIGHT THIS MORNING. WE HAVE A
SIGNIFICANTLY DRIER AND MORE STABLE SOUNDING SINCE THE
FRONT PASSED THROUGH OUR CWA YESTERDAY. THERE IS A PW VALUE OF
0.51 INCHES AND AN LI OF 5.1. SFC REMAINS PARTIALLY SATURATED BUT
QUICKLY DRIES OUT ABOVE 990 MB. WINDS FROM THE SFC TO 5K FEET
MAINTAIN A SOUTHERLY FLOW WITH STRONG WINDS AVERAGING NEAR 36
KNOTS. WINDS FROM 5K TO 10K FEET BACK TO THE NORTHWEST WITH SPEEDS
AVERAGING NEAR 35 KNOTS. WINDS ABOVE 10 FEET MAINTAIN A MODERATE
WEST- NORTHWESTERLY FLOW.
KL
PREV DISCUSSION... /ISSUED 311 AM CDT SUN APR 22 2012/
DISCUSSION...
SKIES HAVE CLEARED EXCEPT FOR EXTREME LOWER PLAQUEMINES PARISH
AND COASTAL WATERS. FORECAST FOR MUCH OF THE WEEK WILL BE
ESSENTIALLY A TEMPERATURE FORECAST. NO PRECIPITATION MENTIONED
NEXT 7 DAYS. COLD FRONT HAS USHERED COOLER TEMPERATURES NOT SEEN
OF LATE WITH A FEW MORE COOLER THAN NORMAL MORNINGS THROUGH ABOUT
WEDNESDAY BEFORE A GENERAL WARMING TREND ONSETS WEDNESDAY AND CARRIES
INTO NEXT WEEKEND. MORNING LOWS SHOULD BE ABOVE AVERAGE LATTER
HALF OF THE WEEK AND DAYTIME HIGHS A FEW DEGREES ABOVE AVERAGE.
AVIATION...
DRY AIR HAS CLEARED CLOUDS FROM ALL TERMINALS. REINFORCING SHOT
OF COLD DRY AIR LATER THIS AFTERNOON WILL NOT BE ACCOMPANIED BY
CLOUD COVER. UNLIMITED CEILINGS AND VISIBILITIES EXPECTED.
NORTHWEST TO NORTH WINDS WILL CONTINUE THROUGH THE PERIOD...WITH
GUSTS NEAR OR IN EXCESS OF 25 KNOTS EXPECTED AT KNEW AND KMSY
DOWNWIND OF LAKE PONTCHARTRAIN. 35
MARINE...
NOT SEEING FREQUENT GUSTS TO GALE FORCE. WILL LOWER GALE WARNING
TO SMALL CRAFT ADVISORY. EXERCISE CAUTION OVER THE TIDAL LAKES
15Z TO 00Z.
THERE MAY BE A BRIEF PERIOD EARLY THIS AFTERNOON WHERE CONDITIONS
FALL BELOW HEADLINE CRITERIA. HOWEVER...THERE WILL BE A REINFORCING
SURGE OF COOL DRY AIR ARRIVING LATE THIS AFTERNOON WHICH WILL ALLOW
WINDS TO INCREASE AGAIN FOR THE OVERNIGHT HOURS. WILL EXTEND
ADVISORY THROUGH THE OVERNIGHT HOURS FOR THE SOUNDS AND OPEN WATERS
AND ANTICIPATE THAT EXERCISE CAUTION OVER THE TIDAL LAKES WILL ALSO
NEED TO BE EXTENDED AS WELL. ADVISORY WILL PROBABLY NEED TO BE
EXTENDED THROUGH MONDAY...BUT WILL HOLD OFF ON THAT FOR NOW. DO NOT
EXPECT TO BE TOTALLY RID OF MARINE HEADLINES UNTIL SOMETIME MONDAY
NIGHT.
AS HIGH PRESSURE MOVES ACROSS THE AREA TUESDAY AND WEDNESDAY...BENIGN
MARINE CONDITIONS ARE EXPECTED. ONSHORE FLOW RETURNS ON THURSDAY
WITH MODERATE WINDS AND PROBABLY WILL NEED EXERCISE CAUTION
HEADLINES TOWARD THE END OF THE WEEK. 35
DECISION SUPPORT...
DSS CODE...BLUE
DEPLOYED...ER-METS TO NEW ORLEANS FOR NAVY WEEK.
ACTIVATION...NONE.
ACTIVITIES...SUPPORTING NAVY WEEK
MONITORING MARINE HAZARDS.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 43 68 40 / 0 0 0 0
BTR 76 50 71 43 / 0 0 0 0
ASD 76 47 71 43 / 0 0 0 0
MSY 77 55 71 50 / 0 0 0 0
GPT 77 51 70 43 / 0 0 0 0
PQL 77 51 71 39 / 0 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...AND
MISSISSIPPI SOUND.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Apr 22, 11:26 AM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1126 AM CDT SUN APR 22 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-231630- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1126 AM CDT SUN APR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT ACROSS THE TIDAL LAKES...SOUNDS AND COASTAL WATERS THROUGH TONIGHT DUE TO NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS AND LARGE WAVES. A SMALL CRAFT ADVISORY REMAINS IN EFFECT ACROSS ALL WATERS EXCEPT THE TIDAL LAKES...HOWEVER...THE SMALL CRAFT ADVISORY WILL LIKELY BE REISSUED TONIGHT ACROSS THE TIDAL LAKES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO WEATHER HAZARDS ARE EXPECTED THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 22/TD
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 6:18 PM CDT | Wind Advisory | LIX | Saint Bernard, Saint John the Baptist | 13 hr |
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.